# SDR AALA20110116DFW09

- Difficulty date: January 16, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 37,986 hours, 12,893 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Burned
- Location: Coffemaker
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DFW - FLIGHT ATTENDANTS REPORTED ELECTRICAL ODOR IN CABIN.  ODOR WENT AWAY AFTER UTILITY BUSSES WERE TURNED OFF.  EMERGENCY DECLARED, FLIGHT RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND FIRST CLASS NUMBER 1 COFFEEMAKER TRAY CONNECTOR BURNT.  REPLACED TRAY.  SYSTEM GROUND CHECK NORMAL OPERATION.
